The US and UK recently started corona vaccination for its people. There were four allergy cases after vaccination. After vaccination, a Boston geriatric oncologist complained of dizziness. The side effects may soon raise suspicions about vaccines and may overshadow the process. Experts say that allergic reactions after vaccination are rare, so there is no need to panic.
Vaccine-causing allergic reactions are very rare, says Dr. Kimberley Blumenthal, an allergy specialist and immunologist at the Massachusetts General Hospital in the United States. Meanwhile, one person out of 10 lakh may show this reaction. Most allergy cases in the US and UK, are from the hotspot area. Scientists will also have to study the condition of patients to get to the bottom of this problem. There may be other allergens.
The vaccines are using the compound polyethylene glycol, also known as PEG extensively. Dr. Blumenthal said that he had seen only one allergic reaction due to PEG, which was really unusual.
It is possible that the cause of allergy is something else, which might include the process from its delivery to reaching and monitoring. Within one day of the vaccination, the allergy starts to decrease. Also, It is not possible to harm the human body.
According to Blumenthal, Pfizer’s vaccine consists of 10 elements. The allergy might be because of one of the elements. The most important of these is the messenger mRNA genetic material that prepares the body to fight the virus. The mRNA is found in human cells with no risk and within a day of ingestion its effect begins to subside. No harm to human body is possible with this.
Nine more elements besides mRNA make up the vaccine. It also contains salt, fatty substances and sugar, whose job is to protect the vaccine. Not all 9 elements are allergens (side effects). There is only one chemical polyethylene glycol (PEG) allergic reaction that packs mRNA into the oiled surface that acts to protect the vaccine in human cells.